Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 726701, 10 pages
Research Article

Reducing Chaos and Bifurcations in Newton-Type Methods

1Departamento de Matemática Aplicada y Estadística, Universidad de Cartagena, 30202 Cartagena, Spain
2Departamento de Matemáticas y Computación, Universidad de La Rioja, 26004 Logroño, Spain

Received 15 October 2012; Revised 25 February 2013; Accepted 16 April 2013

Academic Editor: Shukai Duan

Copyright © 2013 S. Amat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Amat, S. Busquier, and Á. A. Magreñán, “Reducing Chaos and Bifurcations in Newton-Type Methods,” Abstract and Applied Analysis, vol. 2013, Article ID 726701, 10 pages, 2013. doi:10.1155/2013/726701